Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

The IVP for the Benjamin-Ono-Zakharov-Kuznetsov equation in weighted Sobolev spaces

Full text
Author(s):
Cunha, Alysson [1] ; Pastor, Ademir [2]
Total Authors: 2
Affiliation:
[1] UFG, Dept Matemat, BR-75800000 Jatai, Go - Brazil
[2] IMECC UNICAMP, BR-13083859 Campinas, SP - Brazil
Total Affiliations: 2
Document type: Journal article
Source: Journal of Mathematical Analysis and Applications; v. 417, n. 2, p. 660-693, SEP 15 2014.
Web of Science Citations: 7
Abstract

In this paper we study the initial-value problem associated with the Benjamin-Ono-Zakharov-Kuznetsov equation. We prove that the IVP for such equation is locally well-posed in the usual Sobolev spaces H-s (R-2), s > 2, and in the anisotropic spaces H-s1,H-s2 (R-2), s(2) > 2, s(1) >= s(2). We also study the persistence properties of the solution and local well-posedness in the weighted Sobolev class Z(s,r) = H-s (R-2) boolean AND L-2 ((1 + x(2) + y(2))(tau) dx dy), where s > 2, r >= 0, and s >= 2r. Unique continuation properties of the solution are also established. These continuation principles show that our persistence properties are sharp. (C) 2014 Elsevier Inc. All rights reserved. (AU)

FAPESP's process: 13/08050-7 - Nonlinear dispersive evolution equations and applications
Grantee:Ademir Pastor Ferreira
Support type: Regular Research Grants